# SDR 98UAL900443

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Engine: Pwa JT8D15
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: 69485938
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING ON ROTATION WITH FIRST OFFICER'S STICK SHAKER.  RETURNED TO ORD.  *S/D*  NR 2 STALL WARNING MODULE.  REPLACED NR 2 STALL WARNING MODULE, OPS CHECK OK.
